



SMM • Techniques in Molecular Medicine

Autumn school 2024 (Curriculum - MODULE 2)

Techniques in molecular medicine - obligatory course, covering the issues of laboratory methodology, analytical methods, bioinformatics and visualization. The issues will be discussed by experts in the respective fields. Courses are grouped into the so-called "thematic schools", conducted in the winter and summer semesters at the University and partner organizational units (full-time classes, two thematic schools per year, each school with a minimum of 30 hours).

Day 1 | 18/11/2024 (Monday)

Locations:

BRaIn Laboratories at the Medical University of Lodz (A5 building) Czechosłowacka 4, 92-216 Łódź, Poland

Clinical and Didactic Center at the Medical University of Lodz (A2 building) Pomorska 247/249, 92-209 Łódź, Poland

Introdu	lection Lec	cture Break	PhD MODU	Workshop
TIME	LENGTH	LOCATION /ROOM	TITLE	SPEAKER
09:00	30m	BRaIn 0.09	Introduction	Prof. Jakub Fichna, MD, PhD Head of Doctoral School of Molecular Medicine)
09:30	15m	BRaIn 0.09	History of SMM	Prof. Bożena Kamińska-Kaczmarek, PhD, DSc Head of Laboratory of Molecular Neurobiology Nencki Institute of Experimental Biology PAS
09:45	45m	BRaIn 0.09	Taming tumor microenvironmer improve immuno	
10:30	15m		Coffee break	

10:45 1h 30m	BRaIn 0.09	Presentation of PhD Students' research projects	10 minutes per person
Instytut Podstaw Informat Akademii Nauk	yki Polskiej	Bilska Aleksandra	DNA methylation and gene expression associations in rheumatoid arthritis: identification of patterns in regulatory regions
Narodowy Instytut Onkolo Skłodowskiej-Curie – Pańs Instytut Badawczy, Warsza	stwowy	Błoński Piotr	Clinico-biological prognostic biomarkers in melanoma patients with brain metastases treated with immunotherapy
Uniwersytet Medyczny w Ł	odzi	Dzięcioł Karolina	Early identification of prognostic biomarkers in the diagnostics of frailty syndrome, sarcopenia, and malnutrition in older adults
Wielkopolskie Centrum Or Marii Skłodowskiej-Curie (Maćkowiak Bartosz	The role of global genome and transcription coupled nucleotide excision system in carcinogenesis
Uniwersytet Medyczny w Ł	odzi	Mazurek Maciej	In vitro modeling of megakaryopoiesis in patients with congenital bone marrow failures of hemostasis
Wielkopolskie Centrum Or Marii Skłodowskiej-Curie (Mohr Marcel	To identify the m6A RNA methylation signature in HPV-dependent head and neck squamous cell carcinoma (HNSCC) therapy
Uniwersytet Medyczny w Ł	odzi	Płoszka Katarzyna	Dynamic evaluation of menstrual cycle's impact on R-loop formation in women with DNA repair deficiency-associated malignancies
12:15 45m	BRaIn 0.09	How to write a good Individual Research Plan?	Damian Kołat, PhD UMED Łódź
13:00 30m		Lunch	
13:30 45m	BRaIn 0.09	Model organisms in Biomedical Research	Prof. Przemysław Tylżanowski, PhD, DSc Independent Unit of Molecular Genetics, Faculty of Biomedicine at the Medical University of Lublin KU Leuven, Belgium
14:15 15m		Location change	from BRaIn Laboratories to Clinical and Didactic Center
14:30 3h 00m	CDC 1.14	Structure of a scientific paper Curriculum (MODULE 1)	Urszula Smyczyńska, PhD Anna Matyjek, MD, PhD Department of Biostatistics and Translational Medicine at MUL
17:30 45m	CDC 1.20	MicroRNA biomarkers	Prof. Wojciech Fendler, MD, PhD Department of Biostatistics and

TOTAL LENGTH: 9h 15m

Day 2 | 19/11/2024 (Tuesday)

Locations:

BRaIn Laboratories at the Medical University of Lodz (A5 building) Czechosłowacka 4, 92-216 Łódź, Poland

MediHUB, Mazowiecka 3 (building C9), 92-215 Łódź, Poland

Semin	nar Brea	ak Lecture		
TIME	LENGTH	LOCATION /ROOM	TITLE	SPEAKER
09:00	1h 30m	BRaIn 0.09	From molecular biology of learning and memory to treating development of epilepsy	Prof. Leszek Kaczmarek, PhD, DSc Laboratory of Neurobiology Nencki Institute of Experimental Biology PAS
10:30	15m		Coffee break	
10:45	1h 30m	BRaIn 0.09	Drug repurposing: new therapeutic opportunities for Marimastat	Stanisław Pikul, PhD President of the Management Board at Pikralida
12:15	45m	BRaIn 0.09	Chemically modified mRNAs for therapeutic applications	Prof. Jacek Jemielity, PhD, DSc Centre of New Technologies, University of Warsaw University of Warsaw
13:00	30m		Lunch	
13:30	45m	BRaIn 0.09	Palmitoleic acid: from nutritional insights, health benefits with risks to molecular mechanisms of action	Prof. Edyta Gendaszewska- Darmach, PhD, DSc Institute of Technical Biochemistry, Lodz University of Technology
14:15	15m		Break	
14:30	1h 30m	BRaIn 0.09	Cancer Stemness and Oncogenic Dedifferentiation	Prof. Maciej Wiznerowicz, MD, PhD International Institute for Molecular Oncology

16:00	15m		Location change	from BRaIn Laboratories to MediHUB
16:15	1h 30m	MediHUB	Legal protection of intellectual property Curriculum (MODULE 1)	Bartłomiej Grobelski, PhD Director of CiTT, Medical University of Lodz
17.45				

17:45

TOTAL LENGTH: 8h 45m

Day 3 | 20/11/2024 (Wednesday)

Locations:

BRaIn Laboratories at the Medical University of Lodz (A5 building) Czechosłowacka 4, 92-216 Łódź, Poland

Medical Simulation Center at the Medical University of Lodz entry B, 12^{th} floor, Pomorska 251, 92-213 Łódź, Poland

Clinical and Didactic Center at the Medical University of Lodz (A2 building) Pomorska 247/249, 92-209 Łódź, Poland

Lecture	e Exercis	e Break	Demonstration visit	
TIME	LENGTH	LOCATION /ROOM	TITLE	SPEAKER
8:00	45m	BRaIn 0.09	Is milk a functional food? Milk products and healthy	Prof. Jakub Fichna, PhD, DSc Department of Biochemistry, Medical University of Lodz
			aging	Head of the Doctoral School of Molecular Medicine, Medical University of Lodz
8:45	15m		Break	
09:00	45m	BRaIn 0.09	discase example of a	Asst. Prof. Agnieszka Guligowska, PhD, DSc
				Clinics of Geriatrics, Medical University of Lodz
9:45	15m		Location change	from BRaIn Laboratories to Medical Simulation Center

10:00	1h 30m	entry B 12 th floor	Medical Simulation Center at the MUL	Maria Bartczak, PhD Director of the Medical Simulation Center
			Location change	from Medical Simulation Center to Clinical and Didactic Center
11:30	1h 30m	CDC 1.14	Fundamentals of statistics (Part 1)	Urszula Smyczyńska, MSc, PhD Anna Matyjek, MD, PhD Department of Biostatistics and Translational Medicine at MUL
13:00	15m		Break	
13:15	1h 30m	CDC 1.14	Fundamentals of statistics (Part 2)	Urszula Smyczyńska, MSc, PhD Anna Matyjek, MD, PhD Department of Biostatistics and Translational Medicine at MUL
14:45	30m		Break	
15:15	2h 15m	CDC 1.14	Fundamentals of statistics (Part 3)	Urszula Smyczyńska, MSc, PhD Anna Matyjek, MD, PhD Department of Biostatistics and Translational Medicine at MUL
17:30				

TOTAL LENGTH: 9h